# SDR ASAA2012081792737

- Difficulty date: August 1, 2012
- Submitted: August 20, 2012
- Operation: Air carrier
- Aircraft: N581AS
- Make and model: Boeing 737890
- Aircraft serial: 35188
- Aircraft time: 20,189 hours, 6,263 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7320 · Fuel Controlling System
- Part: Eec
- Part number: 2042M67P02
- Part serial: FFFB0559
- Condition: Inoperative
- Location: Nr 2 Engine
- Part time: 20,183 hours, 6,262 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

NR 2 ENGINE CONTROL LIGHT ILLUMINATED AFTER LANDING. ACFT GROUNDED.  PERFORMED EEC BITE TEST FAULT CODE 73-31392 PRESENT.  PERFORMED FIM TASK 73-22-00-810-807 FOUND EEC INOPERATIVE.  REPLACED EEC REF AMM 73-21-60.  OPS CHECKED GOOD.  ETOPS GROUND VERIFICATION ACCOMPLISHED, NO FAULT FOUND.
